DOSAGE & ADMINISTRATION SECTION.


Directions. do not use more than directedtake every hours, while symptoms persist. Do not take more than packets in 24 hours unless directed by doctor.AgeDoseadults and children12 years of age and overone packetchildren under12 years of agedo not usedissolve contents of one packet into oz. hot water; sip while hot. Consume entire drink within 10-15 minutes.if using microwave, add contents of one packet to oz of cool water; stir briskly before and after heating. Do not overheat.. do not use more than directed. take every hours, while symptoms persist. Do not take more than packets in 24 hours unless directed by doctor.. dissolve contents of one packet into oz. hot water; sip while hot. Consume entire drink within 10-15 minutes.. if using microwave, add contents of one packet to oz of cool water; stir briskly before and after heating. Do not overheat.

INACTIVE INGREDIENT SECTION.


Inactive ingredients. acesulfame potassium, anhydrous citric acid, aspartame, D&C yellow no. 10, FD&C blue no. 1, FD&C red no. 40, maltodextrin, natural and artificial flavors, silicon dioxide, sodium citrate, soy lecithin, sucrose, tribasic calcium phosphate.

INDICATIONS & USAGE SECTION.


Uses. temporarily relieves these symptoms due to common cold or flu: headacheminor aches and painscough due to minor throat and bronchial irritationminor sore throat painrunny nose temporarily reduces fever. temporarily relieves these symptoms due to common cold or flu: headacheminor aches and painscough due to minor throat and bronchial irritationminor sore throat painrunny nose headache. minor aches and pains. cough due to minor throat and bronchial irritation. minor sore throat pain. runny nose. temporarily reduces fever.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each packet). Acetaminophen 1000 mgChlorpheniramine maleate mgDextromethorphan HBr 30 mg.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if you have. liver diseasea breathing problem such as emphysema or chronic bronchitisglaucomatrouble urinating due to an enlarged prostate glandcough that occurs with too much phlegm (mucus)cough that lasts or is chronic such as occurs with smoking, asthma or emphysema. liver disease. breathing problem such as emphysema or chronic bronchitis. glaucoma. trouble urinating due to an enlarged prostate gland. cough that occurs with too much phlegm (mucus). cough that lasts or is chronic such as occurs with smoking, asthma or emphysema.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are. taking the blood thinning drug warfarintaking sedatives or tranquilizers. taking the blood thinning drug warfarin. taking sedatives or tranquilizers.

OTC - DO NOT USE SECTION.


Do not use. in child under 12 years of ageif you are allergic to acetaminophenwith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. in child under 12 years of age. if you are allergic to acetaminophen. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

OTC - PREGNANCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding,. ask health professional before use.

OTC - PURPOSE SECTION.


Purposes. Pain reliever/Fever reducerAntihistamineCough suppressant.

OTC - QUESTIONS SECTION.


Questions or comments. 1-855-297-3031.

OTC - STOP USE SECTION.


Stop use and ask doctor if. pain or cough gets worse or lasts more than daysfever gets worse or lasts more than daysredness or swelling is presentnew symptoms occurcough comes back or occurs with rash or headache that lastsThese could be signs of serious condition.. pain or cough gets worse or lasts more than days. fever gets worse or lasts more than days. redness or swelling is present. new symptoms occur. cough comes back or occurs with rash or headache that lasts.

OTC - WHEN USING SECTION.


When using this product. avoid alcoholic drinksmarked drowsiness may occuralcohol, sedatives and tranquilizers may increase drowsinessbe careful when driving motor vehicle or operating machineryexcitability may occur, especially in children. avoid alcoholic drinks. marked drowsiness may occur. alcohol, sedatives and tranquilizers may increase drowsiness. be careful when driving motor vehicle or operating machinery. excitability may occur, especially in children.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Principal Display Panel. MULTI-SYMPTOM FLU RELIEF HALEONTHERAFLUFLU RELIEF MAX STRENGTHNIGHTTIMEAcetaminophenPain Reliever/Fever ReducerChlorpheniramine MaleateAntihistamineDextromethorphan HBrCough SuppressantHELPS YOU RESTHot liquid therapythat relieves: Fever/ Body ache/ Headache/ Sore throat pain/ Cough/ Runny noseHoney Lemon Flavor6 PACKETS. Theraflu Flu Relief Max Strength Nighttime Packets.jpg.

SPL UNCLASSIFIED SECTION.


Other information. each packet contains:potassium mg, sodium 22 mg phenylketonurics:contains phenylalanine 12.9 mg per packet store at controlled room temperature at 20 25C (68 77F). each packet contains:potassium mg, sodium 22 mg phenylketonurics:contains phenylalanine 12.9 mg per packet store at controlled room temperature at 20 25C (68 77F).

WARNINGS SECTION.


Warnings. Liver warning:This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hourswith other drugs containing acetaminophen3 or more alcoholic drinks every day while using this productAllergy alert:Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddeningblistersrashIf skin reaction occurs, stop use and seek medical help right away.Sore throat warning:If sore throat is severe, persists for more than days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult doctor promptly. more than 4,000 mg of acetaminophen in 24 hours. with other drugs containing acetaminophen. or more alcoholic drinks every day while using this product. skin reddening. blisters. rash. Do not use. in child under 12 years of ageif you are allergic to acetaminophenwith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. in child under 12 years of age. if you are allergic to acetaminophen. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. Ask doctor before use if you have. liver diseasea breathing problem such as emphysema or chronic bronchitisglaucomatrouble urinating due to an enlarged prostate glandcough that occurs with too much phlegm (mucus)cough that lasts or is chronic such as occurs with smoking, asthma or emphysema. liver disease. breathing problem such as emphysema or chronic bronchitis. glaucoma. trouble urinating due to an enlarged prostate gland. cough that occurs with too much phlegm (mucus). cough that lasts or is chronic such as occurs with smoking, asthma or emphysema. Ask doctor or pharmacist before use if you are. taking the blood thinning drug warfarintaking sedatives or tranquilizers. taking the blood thinning drug warfarin. taking sedatives or tranquilizers. When using this product. avoid alcoholic drinksmarked drowsiness may occuralcohol, sedatives and tranquilizers may increase drowsinessbe careful when driving motor vehicle or operating machineryexcitability may occur, especially in children. avoid alcoholic drinks. marked drowsiness may occur. alcohol, sedatives and tranquilizers may increase drowsiness. be careful when driving motor vehicle or operating machinery. excitability may occur, especially in children. Stop use and ask doctor if. pain or cough gets worse or lasts more than daysfever gets worse or lasts more than daysredness or swelling is presentnew symptoms occurcough comes back or occurs with rash or headache that lastsThese could be signs of serious condition.. pain or cough gets worse or lasts more than days. fever gets worse or lasts more than days. redness or swelling is present. new symptoms occur. cough comes back or occurs with rash or headache that lasts. If pregnant or breast-feeding,. ask health professional before use.. Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.